Vol. 40, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Integral inequalities of Wirtinger-type and fourth-order elliptic differential inequalities

Pui-kei Wong

Vol. 40 (1972), No. 3, 739–751
Abstract

A generalized Riccati transformation is used to transform a fourth-order elliptic differential inequality. From this an integral relation is derived which includes as special case an inequality of the Wirtinger-type. This Wirtinger inequality is then used to prove a Sturmian comparison theorem for fourth order quasilinear elliptic differential inequalities.

Mathematical Subject Classification 2000
Primary: 35B05
Milestones
Received: 28 January 1971
Revised: 1 June 1971
Published: 1 March 1972
Authors
Pui-kei Wong